# SDR IPXA2013120901022

- Difficulty date: December 5, 2013
- Submitted: December 9, 2013
- Operation: Air carrier
- Aircraft: N447UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27736
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Condition: Out Of Adjust
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN`S SLIDING WINDOW HARD TO OPEN, ADJUSTED L2 WINDOW IAW MM 56-11-02-82-500-1. OPERATED SEVERAL TIMES, OPENS AND CLOSES SMOOTHLY.  OK FOR SERVICE.
